# SDR CALA2025052304921

- Difficulty date: April 19, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,862 hours, 32,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: SR531190A09600
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHTDECK WINDSHIELD CTR POST CONTINUITY FITTINGS LH AND RH HAV E CRACK INDICATIONS APPROX .400 IN FRON CTR POST ON HORIZONTAL L EG GENERATED BY V892444 ON HAECO LCQ NR 9290704/42704 ENTERED ESFR COMPLETE RMVD+RPLCD LH RH + LWR CONTINUITY FITTINGS IAW AIRBUS DWG R53112 919 + AIRBUS DWG R53113426. ACMP BY V928628 INSP BY V914667 RII INSP COMPLIED WITH BY HAECO QC LC-41
